Closed similarity manifolds.

David Fried

Commentarii mathematici Helvetici (1980)

  • Volume: 55, page 576-582
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Fried, David. "Closed similarity manifolds.." Commentarii mathematici Helvetici 55 (1980): 576-582. <>.

author = {Fried, David},
journal = {Commentarii mathematici Helvetici},
keywords = {similarity structures on closed manifolds; affine holonomy group},
pages = {576-582},
title = {Closed similarity manifolds.},
url = {},
volume = {55},
year = {1980},

AU - Fried, David
TI - Closed similarity manifolds.
JO - Commentarii mathematici Helvetici
PY - 1980
VL - 55
SP - 576
EP - 582
KW - similarity structures on closed manifolds; affine holonomy group
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.